A Δ< sup> 2< sub> 2 well-order of the reals and incompactness of< i> L(< i> QMM)

Annals of Pure and Applied Logic 59 (1):1-32 (1993)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,931

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Δ22 well-order of the reals and incompactness of L.Uri Abraham & Saharon Shelah - 1993 - Annals of Pure and Applied Logic 59 (1):1-32.
Recursive Approximability of Real Numbers.Xizhong Zheng - 2002 - Mathematical Logic Quarterly 48 (S1):131-156.
Cohen reals from small forcings.Janusz Pawlikowski - 2001 - Journal of Symbolic Logic 66 (1):318-324.
▵13-sets of reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
Martin's axiom and $\Delta^2_1$ well-ordering of the reals.Uri Abraham & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):287-298.
Incompactness in regular cardinals.Saharon Shelah - 1985 - Notre Dame Journal of Formal Logic 26 (3):195-228.
$triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
A definable nonstandard model of the reals.Vladimir Kanovei & Saharon Shelah - 2004 - Journal of Symbolic Logic 69 (1):159-164.
Coding with ladders a well ordering of the reals.Uri Abraham & Saharon Shelah - 2002 - Journal of Symbolic Logic 67 (2):579-597.
On the constructive Dedekind reals.Robert S. Lubarsky & Michael Rathjen - 2008 - Logic and Analysis 1 (2):131-152.
Martin's axiom and well-ordering of the reals.Uri Abraham & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5):287-298.
Around random algebra.Haim Judah & Saharon Shelah - 1990 - Archive for Mathematical Logic 30 (3):129-138.
Mapping a set of reals onto the reals.Arnold W. Miller - 1983 - Journal of Symbolic Logic 48 (3):575-584.
Subclasses of the Weakly Random Reals.Johanna N. Y. Franklin - 2010 - Notre Dame Journal of Formal Logic 51 (4):417-426.

Analytics

Added to PP
2014-03-29

Downloads
19 (#823,744)

6 months
3 (#1,044,897)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A microscopic approach to Souslin-tree construction, Part II.Ari Meir Brodsky & Assaf Rinot - 2021 - Annals of Pure and Applied Logic 172 (5):102904.
Canonical models for ℵ1-combinatorics.Saharon Shelah & Jindr̆ich Zapletal - 1999 - Annals of Pure and Applied Logic 98 (1-3):217-259.
Characterizing all models in infinite cardinalities.Lauri Keskinen - 2013 - Annals of Pure and Applied Logic 164 (3):230-250.
Coding by club-sequences.David Asperó - 2006 - Annals of Pure and Applied Logic 142 (1):98-114.
Chain homogeneous Souslin algebras.Gido Scharfenberger-Fabian - 2011 - Mathematical Logic Quarterly 57 (6):591-610.

View all 6 citations / Add more citations

References found in this work

Compact extensions of L(Q).Menachem Magidor & Jerome Malitz - 1977 - Annals of Mathematical Logic 11 (2):217--261.
Compact extensions of L.Menachem Magidor - 1977 - Annals of Mathematical Logic 11 (2):217.

Add more references